DOI 10.1097/md.0000000000020129
Trihexyphenidyl induced malignant hyperthermia in a patient with Parkinson's disease complicated with pneumonia: A case report.
Аннотация
INTRODUCTION
Drug-induced fever is easy to overlook in respiratory departments. High fever is a rare side effect of trihexyphenidyl, which can be used clinically to treat Parkinson's disease. Syndrome of inappropriate antidiuretic hormone secretion (SIADH) is a group of clinical syndromes caused by various diseases, resulting in water retention and refractory hyponatremia. However, pneumonia combined with malignant hyperthermia and SIADH has rarely been reported. We describe an unusual case of malignant hyperthermia and refractory hyponatremia due to trihexyphenidyl adverse reaction.
PATIENT CONCERNS: Fifty-five-year-old male with pneumonia presented with malignant hyperthermia and refractory hyponatremia has a history of Parkinson's disease.
DIAGNOSIS: Early considerations related the described hyperthermia findings to the manifestations of pneumonia. However, the last findings were due to trihexyphenidyl adverse reaction.
INTERVENTIONS: Broad-spectrum antibiotics, oral and intravenous supplement of concentrated sodium chloride, drug, and physical cooling.
OUTCOMES: The patient survived. During the 3-month follow up, the patient was no recurrence of fever or hyponatremia.
CONCLUSION
High fever and SIADH can be a rare adverse reaction to trihexyphenidyl. Therefore, possible drug factors should be considered in the case. Consideration of other possible causes can improve early diagnosis and treatment of patients with fever of unknown origins.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.